# SDR CWQR20120705044

- Difficulty date: July 5, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 6,178 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Diffuser
- Part number: 695213010
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, FOUND RT ENGINE INLET LIP DIFFUSER TUBE CRACKED.  WHEN WE WERE REPLACING THIS TUBE WE FOUND THIS FLANGE WAS CRACKED 1.75 INCHES FROM THE END OF THIS PART.  THE ENGINE INLET PN 6952100-5 HAS 3 OF OF THESE FLANGES THAT MAKE A COMPLETE CIRCLE AROUND THE INLET LIP.  THE OTHER FLANGES WERE CRACK FREE.  THE FLANGE CRACK WAS LOCATED AT THE 1 O'CLOCK POSITION ON THE INLET. AN SCR AND PICTURES HAVE BEEN SENT TO MFG UNDER SCR REPORT  NR 627082.
